why has viral load gone up?
Feb 12, 2014
hello, I have a problem, I take drugs from the beginning of infection (July 2012). at the beginning of viremia was 5900000, after 6 months of taking Prezista, Vireda, Epivir, Norvir dropped to 160, and was erected in place. now after I changed the drug Atripla, after five weeks, viral load dropped to to 130, after 3 months to 54, but after 5 months, viral load was 176 .. why grown, or should I change drugs? I'll add the CD4 also variously all the time now I have 1,066 CD4 I just want to add that the initial phase of viremia in the first weeks of infection was 5.9 million, cd4 326 cd4 the month amounted to 640, and 850 after three months and the whole time hesitates between 640 and 850. Thank you for the advice. best regards. Lukas
Response from Dr. Young
Hello and thanks for posting.
While your viral load has numerically increased, I don't share your concern- when you start with such high viral loads (nearly 6 million), it's not uncommon to see a low level persist for a while-- ie., it takes longer to see this residual VL disappear.
I would not change drugs at all.
Be well, BY
Get Email Notifications When This Forum Updates or Subscribe With RSS
- What Does It Mean When Hiv Is Lying Dormant In Your Body?
- Getting Hiv Through Fingering With A Cut On Finger
- Will Gonorrhea Go Away After You Get A Shot?
- Why Does Sex Cause Bacterial Vaginosis?
- When Can You Exercise After Having Shingles?
- Is There A Natural Way To Cure Hpv Genital Wart?
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.